# SDR UIEA2018121302829

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,199 hours, 10,756 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Packing
- Part number: S9028T912
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK LEAKING DUCT 90 DEGREE FITTING. REMOVED AND REPLACED PACKING TO RT COMPRESSOR OUTLET DUCT AT 90 DEGREE ELBOW FITTING REF AMM 21-51-13. ACCOMPLISHED OPS AND LEAK CHECK. OPS REF AMM 21-51-00/601.
